# SDR HEEA079737

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 19,360 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 9203136
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VERY WEAK ON RADIO CHANNELS. FOUND TRANSMIT TOO LOW,  VOLUME AND TRANSMIT KNOBS BAD.  REPLACED.  BENCH CHECK GOOD.
